Jump to content
CrazyBoards.org

Recommended Posts

I'm gonna wean myself off Seroquil. I cant see a pdoc for a few months and it is causing too many problems. I was ok before I started taking it, and I am 90% sure it is causing all my crazy side effects, since I had very few before starting it.

Spare me the lecture about talking to a doc first - I can't get in to see one, I can't get into out-patient, and I'm not going to the hospital, im not depressed.

But any advice on weaning ould be helpful

Link to comment
Share on other sites

Do what you think is best. I take 100-200mg at night to sleep sometimes, and I just stop taking it, so I don't think you really need to go slow, but if you're on a higher dose than that, it probably wouldn't hurt to knock it down more slowly.

What dose are you on?

Link to comment
Share on other sites

Well, this isn't the place to get titration advice. I would suggest either just calling the doc or perhaps talking to a pharmacist and see what they say. We can't give any professional advice regarding tapering schedules, as we're not docs.

I hope that you find peace in what you choose.

Link to comment
Share on other sites

Stupid pdoc. He added it to my meds because I was manic, but he also increased my lamictal dosage and I couldn't get the seroquil for a while, so the lamictal worked,

I'm only on 200mg and it does not help me sleep at all.

I guess I'll just stop taing it.

Link to comment
Share on other sites

I cant see a pdoc for a few months and it is causing too many problems.

Spare me the lecture about talking to a doc first - I can't get in to see one, I can't get into out-patient, and I'm not going to the hospital, im not depressed.

Ok, so did your old pdoc just rx you enough for awhile until you could see a new one, give you enough to skip some appointments, or have you just stopped seeing the old poc yourself? What's the situation here?

Link to comment
Share on other sites

No lectures coming. The other folks above me have given very sound advice, and in succinct manner. But I will raise a bit of concern about your question. Regarding your statement that you can't see your doc for quite awhile, why is that.? If you were indeed manic and a significant med change was implemented, there should be some mechanisms for notifying your doc of concerns and/or some pretty prompt follow up. You may even be able to receive instruction on discontinuation without a face-to-face, at least if you have been taking it briefly. For all anyone here knows, you could be able to walk away from Seroquel without adverse effect. But it could also be the case that it has played a big part in consolidating the effects of the Lamictal. No one here can say with any confidence. Your condition really requires a good alliance with your doc. Micro-lecture over.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...